# SDR 08FDEA04413

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 77,338 hours, 28,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: ARC25943
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OUT HINGE AFT FAIRING STRUCTURE ATTACH CHANNEL IS CRACKED AT THE UPPER INBD BOLT.  REMOVED CRACKED CHANNEL REF SRM 51-33-01.  FORMED, LOCATED & DRILLED CHANNEL REF DWG ARC 2594 & SRM 51-33-01.   ALODINED, PRIMED & APPLIED TOP COAT REF SRM 51-21-01.  INSTALLED CHANNEL REF SRM 51-33-01.   PART MARKED PER GMM 7-0-1001.
